MAUDE Adverse Event Report: Alphatec Spine, Inc. Insignia Anterior Cervical Plate System; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

Alphatec Spine, Inc. Insignia Anterior Cervical Plate System; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 436-0238
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
Insignia Anterior Cervical Plate System
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
Alphatec Spine, Inc.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
Alphatec Spine, Inc.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
+1(760)356-6777
MDR Report Key50829814
Report Number2027467-2026-00194
Device Sequence Number8543343
Product Code KWQ
UDI-Device Identifier00190376491073
UDI-Public(01)00190376491073
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number436-0238
Device Catalogue Number436-0238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale